MathSciNet Relay Station
MathSciNet bibliographic data
MR2482381 37F50 (30D05 37F10)
Morabito, Mark; Devaney, Robert L. Limiting Julia sets for singularly perturbed rational maps. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 18 (2008), no. 10, 3175–3181.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement